# SDR ASAA2021081635722

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 38,803 hours, 11,140 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4499
- Condition: Inoperative
- Location: #1 Engine
- Part time: 52,148 hours, 16,325 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INTERROGATING FMC FOR ENGINE FAULTS FOUND CODE 73-11281 EEC CHANEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE #1 ENGINE CHANEL B EEC DATA NOT AVAILABLE. GROUNDED - YES. CW FIM 73-27 TASK 805 FOUND AIRCRAFT POWER TO EEC CHANEL A & B TO BE RELIABLE. REMOVED AND REPLACED EEC REF AMM 73-21-60-000/400-801-F00. GROUND VERIFICATION FOR #1 ENGINE & EEC COMPLIED WITH. REPAIR CONFIRMATION CHECKED GOOD. PART NUMBER VERIFIED BY SEAMC DAVE.
